# SDR CALA2011102400681

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 42,473 hours, 11,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 1620 TO RBL 20 FLOORBEAM CORRODED.  REPAIRED AFT WET AREA FLOORBEAM 1620 RBL 20 REF BOEING 757/200 SRM 53-00-51 FIGURE 201 REPAIR 3.
